# SDR USAA2012041300004

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 12,947 hours, 4,128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2252
- Condition: Low Pressure
- Location: R2 Door Slide
- Part time: 12,947 hours, 4,128 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE PRESSURE LOW ON FORWARD FLIGHT ATTENDANT'S PANEL.  REMOVED AND REPLACED SLIDE INFLATION RESERVOIR IAW MM 25-62-49-400-001.
